# SDR DALA2024072307417

- Difficulty date: July 23, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N952AT
- Make and model: Boeing 717-200
- Aircraft serial: 55014
- Aircraft time: 63,354 hours, 45,385 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANELS 1-5 EMERGENCY LIGHTS INOPERATIVE. REPLACED EMERGENCY POWER SUPPLY B5-227 BATTERY PER B717 AMM 33-51. (LP #6208532)
